# SDR 95UAL900021

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1854U
- Make and model: Doug DC-10-30
- Aircraft serial: 47813
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FAIL BATTERY TEST.  REPLACED MID AND OW BATTERIES.
